# SDR DL757081583

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,963 hours, 30,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852251
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, TWO FASTENER HOLES WERE MISDRILLED IN THE INNER CHORD OF THE LOWER SILL OF THE AFT CARGO DOOR CUTOUT AT STA 1360.  THE OVERSIZE HOLES WERE PLUGGED AND A REPAIR ANGLE WAS INSTALLED PER REPAIR INSTRUCTIONS.
